Volume 10, issue 1 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Dehn twists in Heegaard Floer homology

Bijan Sahamie

Algebraic & Geometric Topology 10 (2010) 465–524
Abstract

We derive a new exact sequence in the hat-version of Heegaard Floer homology. As a consequence we see a functorial connection between the invariant of Legendrian knots ̂ and the contact element. As an application we derive two vanishing results of the contact element making it possible to easily read off its vanishing out of a surgery presentation in suitable situations.

Keywords
Heegaard Floer homology, contact geometry, contact element
Mathematical Subject Classification 2000
Primary: 57R17
Secondary: 53D35, 57R58
References
Publication
Received: 22 April 2009
Revised: 5 November 2009
Accepted: 10 December 2009
Published: 3 March 2010
Authors
Bijan Sahamie
Mathematisches Institut der Universität zu Köln
Weyertal 86-90
50931 Köln
Germany
Mathematisches Institut der LMU München
Theresienstrasse 39
80333 München
Germany
http://www.math.lmu.de/~sahamie